MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ALIGNMENT ROD; HIP INSTRUMENTS : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 ALIGNMENT ROD; HIP INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 965368000
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device is an instrument and is not implanted/explanted.
 
Event or Problem Description
Discarded instruments from a c stem amt consignment kit discarded making the kit incomplete and not usable.Missing items: hohmann retractor 2181-10-000, pinnacle alignment rod 9653-68-000, box chisel small 2002-31-000, stem introducer 2522-00-502, 36mm -2 trial head 2531-5-0000.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.This does not meet a complaint definition, the electronic complaint record will be voided.Product complaint #: (b)(4).

Brand Name
ALIGNMENT ROD
Common Device Name
HIP INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8451516
Report Number1818910-2019-88452
Device Sequence Number14200369
Product Code HWT
UDI-Device Identifier10603295246817
UDI-Public10603295246817
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number965368000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2019
Supplement Date Received by Manufacturer04/01/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date04/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1